| Model Number |
VICM512.6 |
| Medical Device Problem Codes |
Unintended Movement (3026); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that 12.6mm vicm512.6 implantable collamer lens of a -9.5 diopter was implanted upsided down.The lens was removed and replacement lens was implanted.
Additional Manufacturer Narrative
Corrected data: h4- manufacture date=26-apr-2023.Claim#(b)(4).